Alert archive / Florida / Special Weather Statements in 2013
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Jul 1, 2013, 4:21 PM EDT for 4 counties in Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2013, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 1, 2013, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Tampa Bay, FL
Counties Charlotte County, FL, DeSoto County, FL, Hardee County, FL, Manatee County, FL
The radar
The Tampa radar (KTBW), 83 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513
WWUS82 KTBW 012021
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
421 PM EDT MON JUL 1 2013
FLZ055-056-060>062-012100-
DE SOTO-HARDEE-MANATEE-SARASOTA-CHARLOTTE-
421 PM EDT MON JUL 1 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DESOTO...
EASTERN SARASOTA...HARDEE...MANATEE AND NORTHERN CHARLOTTE COUNTIES
FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 500 PM
EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 16 MILES
SOUTHEAST OF NOCATEE TO SOLANA...OR ALONG A LINE EXTENDING FROM 17
MILES SOUTHEAST OF ARCADIA TO PUNTA GORDA...MOVING NORTH AT 35 MPH
WILL AFFECT PORT CHARLOTTE...CLEVELAND...PUNTA GORDA AND CHARLOTTE
COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 161 AND 182.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2680 8228 2764 8246 2764 8158 2700 8156
2686 8207 2690 8211 2693 8210 2695 8207
2695 8209 2691 8214 2692 8217 2684 8215
TIME...MOT...LOC 2020Z 179DEG 30KT 2708 8166 2697 8204
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:22 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 1, 3:22 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
322 PM EDT MON JUL 1 2013
...FLOOD WATCH FOR WEST CENTRAL AND SOUTHWEST FLORIDA...
.SHORT TERM...
THE UNSEASONABLE UPPER PATTERN REMAINS IN PLACE THROUGH THE SHORT
TERM PERIOD...WITH LITTLE MOVEMENT OF THE UPPER LEVEL LOW OVER THE
MIDWEST...AND ALSO A RATHER STAGNANT SURFACE PATTERN UNTIL AFTER THE
SHORT TERM PERIOD...EXPECT SOUTHERLY WINDS AND SUBSTANTIAL MOISTURE
TO REMAIN IN PLACE OVER OUR CWA. ADJUSTED BLENDED GUIDANCE POPS
HIGHER TO ACCOUNT FOR MOVEMENT OF 700 MB JET FEATURES WHICH WILL
ACT TO AID CONVECTIVE DEVELOPMENT AND ISOLATED HEAVY RAINFALL OVER
MUCH OF THE CWA THROUGH WEDNESDAY.
FLOOD CONCERNS DISCUSSED IN THE HYDROLOGY SECTION BELOW...THE
FLOOD WATCH PREVIOUSLY ISSUED...AND FUTURE
WATCHES/WARNINGS/STATEMENTS.
.LONG TERM (THURSDAY THROUGH NEXT SUNDAY)...
THURSDAY...INDEPENDENCE DAY...WILL BE A TRANSITION DAY WITH A LARGE
UPPER TROUGH OVER THE MIDDLE CONUS AND AN UPPER RIDGE OVER THE
ATLANTIC...SANDWICHING A DEEP PLUME OF TROPICAL MOISTURE OVER GULF
WATERS WEST OF THE CWA. THESE FEATURES SLOWLY WORK WESTWARD WITH THE
UPPER RIDGE REACHING THE EASTERN SEABOARD BY THE WEEKEND WITH
BUILDING HEIGHTS AND SUBSIDENCE FORMING OVER THE REGION. AT THE
SURFACE HIGH PRESSURE OVER THE ATLANTIC RIDGES WEST TO THE SE U.S.
THROUGH THE PERIOD...WITH EASTERLY AND SOUTHEASTERLY LOW LEVEL FLOW
ACROSS THE CWA. DRIER AIR WITH THE UPPER RIDGE WILL RESULT IN A
DECREASE IN THUNDERSTORM COVERAGE...COMPARED TO EARLIER IN THE
WEEK...INTO THE LOWER SCATTERED RANGE. THE EAST AND SE FLOW WILL
KEEP THE WEST COAST SEA BREEZE CLOSE TO THE COAST AND PROVIDE A
FOCUS FOR THE BEST ODDS OF STORMS. THE UPPER RIDGE ALONG WITH THE
EAST AND SE LOW LEVEL FLOW WILL ALLOW AFTERNOON TEMPERATURES TO WARM
INTO THE LOWER TO MID 90S.
&&
.AVIATION...
A VERY WET PATTERN WILL CONTINUE NEAR AREA TAF SITES WITH SHOWERS
AND THUNDERSTORMS THROUGH THE NEXT 24 HOURS. EXPECT INTERMITTENT
MVFR AND BRIEF IFR CONDITIONS THROUGHOUT THE TAF PERIOD AND INTO THE
MIDDLE OF THE WEEK.
&&
.MARINE...
WITH THIS SYSTEM OVER THE AREA...CONDITIONS WILL CONTINUE TO
DETERIORATE OVER THE NEXT DAY OR SO. THE WATERS ARE ALREADY AT
SCEC AND MAY NEAR SCA BEFORE TOMORROW. IMPROVEMENT SHOULD BEGIN
MID-WEEK...THOUGH THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
HOLIDAY. THE RIP CURRENT STATEMENT HAS BEEN EXTENDED DUE TO
CONTINUING CONCERNS FOR MODERATE TO STRONG RIP CURRENTS.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS THROUGH THE WEEK THANKS TO PLENTY OF
MOISTURE TO KEEP RELATIVE HUMIDITY VALUES ABOVE CONCERN CRITERIA.
&&
.HYDROLOGY...
HEALTHY AMOUNTS OF MOISTURE CONTINUE TO CREATE A FLOOD RISK ACROSS
WEST CENTRAL AND SOUTHWEST FLORIDA. WPC FORECASTS CALL FOR 3 TO 5
INCHES OF RAIN...WITH POSSIBLE HIGHER AMOUNTS. SEVERAL LOCAL
RIVERS ARE CURRENTLY FORECAST BY THE SOUTHEAST RIVER FORECAST
CENTER TO ENTER MINOR FLOOD STAGE IN THE NEXT FEW DAYS...WITH
SEVERAL MORE EXPECTED TO ENTER ACTION STAGE. AS THE RAINFALL
ACCUMULATES...THE GROUND BECOMES MORE SATURATED...WHICH INCREASES
THE THREAT OF FLOODING. ANOTHER FACTOR IS THAT THE SOUTHERLY FLOW
HAS ELEVATED THE COASTAL WATERS WHICH MAKES LOWER LYING COASTAL
AREAS HARDER TO DRAIN SINCE THEIR MAIN WAY TO DRAIN RAIN...THE
NEIGHBORING BODY OF WATER...IS ELEVATED ABOVE NORMAL. THIS
SITUATION WILL NEED TO CONTINUE TO BE MONITORED...FUTURE HYDRO
STATEMENTS AND PRODUCTS WILL BE ISSUED AS THIS EVENT CONTINUES. A
FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY...OUR INTENTION IS TO
ISSUE THE NEXT RIVER STATEMENT AFTER THE NEXT RIVER FORECAST
UPDATE ARRIVES FROM SERFC LATER THIS EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 75 87 75 88 / 80 70 70 60
FMY 74 88 74 88 / 70 60 60 60
GIF 73 87 72 89 / 70 60 50 60
SRQ 76 88 76 89 / 80 70 60 60
BKV 73 88 73 88 / 70 70 70 60
SPG 77 88 77 87 / 80 70 70 60
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK THROUGH TUESDAY EVENING FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM...73/LEWIS
AVIATION...18/FLEMING
MARINE/FIRE WEATHER/HYDROLOGY...02/GARCIA
LONG TERM...09/RUDEHazardous weather outlook, Jul 1, 5:35 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 535 AM EDT MON JUL 1 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-012145- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 535 AM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS THUNDERSTORMS WILL CONTINUE TO STREAM NORTHWARD ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA TODAY AND TONIGHT. THE MAIN IMPACTS WILL BE LOCALLY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH WITH THE STRONGER STORMS. ...FLOOD IMPACT... RAINFALL OF 1 TO 2 INCHES BUT WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE TODAY AND MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MINOR RIVER FLOODING MAY ALSO FORM IF HEAVY RAIN IS CONCENTRATED IN RIVER BASINS AROUND TAMPA BAY. ...RIP CURRENT IMPACT... LONG DURATIONS OF SOUTHWEST TO SOUTHERLY WINDS OVER THE GULF OF MEXICO WILL RESULT IN A MODERATE TO HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH AT LEAST TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... A SIMILAR PATTERN IS EXPECTED TUESDAY THROUGH WEDNESDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA WITH LOCALLY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH WITH STRONGER STORMS. AREAL COVERAGE OF STORMS WILL DECREASE THURSDAY THROUGH SUNDAY. ...FLOOD IMPACT... THE THREAT WILL CONTINUE FOR HEAVY RAIN MAINLY TUESDAY WHICH MAY CAUSE FLOODING OF STREETS AND LOW LYING AREAS. EACH ADDITIONAL DAY OF HEAVY RAIN INCREASES THE RISK OF RIVER FLOODING ACROSS WEST CENTRAL FLORIDA. ...RIP CURRENT IMPACT... A MODERATE RISK OF RIP CURRENTS MAY CONTINUE INTO TUESDAY. ...EXCESSIVE HEAT IMPACT... A STRONG AREA OF HIGH PRESSURE WILL MOVE INTO THE AREA LATE IN THE WEEK AND CONTINUE FOR THE WEEKEND. THIS WILL CREATE THE POTENTIAL FOR HIGHS IN THE MID 90S WITH HEAT INDEX VALUES OF 100 TO 105 FOR SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RKR
In the hours before
Special weather statement, Jul 1, 1:01 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
101 PM EDT MON JUL 1 2013
FLZ055-060>062-011745-
DE SOTO-MANATEE-SARASOTA-CHARLOTTE-
101 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CHARLOTTE...
SARASOTA...SOUTHEASTERN MANATEE AND WESTERN DESOTO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM VENICE GARDENS TO FORT
OGDEN...OR ALONG A LINE EXTENDING FROM VENICE TO 11 MILES NORTHEAST
OF PORT CHARLOTTE...MOVING NORTHEAST AT 25 MPH...WILL AFFECT
LAUREL...NOKOMIS...VENICE AND FORT OGDEN...UNTIL 145 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 179 AND 210.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR.
&&
LAT...LON 2737 8245 2738 8205 2734 8205 2734 8184
2705 8193 2701 8236 2701 8241 2703 8243
2716 8250
TIME...MOT...LOC 1700Z 212DEG 23KT 2708 8238 2712 8197
MCKAUGHANSpecial weather statement, Jul 1, 2:00 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
200 PM EDT MON JUL 1 2013
FLZ052-011845-
POLK-
200 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORMS WILL AFFECT EASTERN POLK COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR LAKE WALES MUNICIPAL AIRPORT...OR NEAR LAKE WALES...
MOVING NORTHEAST AT 25 MPH...WILL AFFECT WAHNETA...LAKE WALES...LAKE
WALES MUNICIPAL AIRPORT AND CYPRESS GARDENS...UNTIL 245 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2802 8138 2805 8145 2800 8141 2801 8139
2797 8136 2778 8159 2794 8176 2827 8156
2820 8152 2815 8152 2815 8146 2809 8144
2809 8135 2807 8134
TIME...MOT...LOC 1800Z 214DEG 20KT 2792 8163Special weather statement, Jul 1, 3:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 339 PM EDT MON JUL 1 2013 FLZ062-065-012030- CHARLOTTE-LEE- 339 PM EDT MON JUL 1 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CHARLOTTE AND CENTRAL LEE COUNTIES FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 430 PM EDT... AT 339 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS LOCATED NEAR PAGE FIELD AIRPORT...OR NEAR FORT MYERS...MOVING NORTH AT 35 MPH WILL AFFECT PAGE FIELD AIRPORT... GATEWAY...PAGE PARK AND WHISKEY CREEK. THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 136 AND 167. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2701 8206 2698 8161 2651 8160 2642 8188 TIME...MOT...LOC 1939Z 168DEG 32KT 2663 8185
Special weather statement, Jul 1, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
421 PM EDT MON JUL 1 2013
FLZ055-056-060>062-012100-
DE SOTO-HARDEE-MANATEE-SARASOTA-CHARLOTTE-
421 PM EDT MON JUL 1 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DESOTO...
EASTERN SARASOTA...HARDEE...MANATEE AND NORTHERN CHARLOTTE COUNTIES
FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 500 PM
EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 16 MILES
SOUTHEAST OF NOCATEE TO SOLANA...OR ALONG A LINE EXTENDING FROM 17
MILES SOUTHEAST OF ARCADIA TO PUNTA GORDA...MOVING NORTH AT 35 MPH
WILL AFFECT PORT CHARLOTTE...CLEVELAND...PUNTA GORDA AND CHARLOTTE
COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 161 AND 182.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2680 8228 2764 8246 2764 8158 2700 8156
2686 8207 2690 8211 2693 8210 2695 8207
2695 8209 2691 8214 2692 8217 2684 8215
TIME...MOT...LOC 2020Z 179DEG 30KT 2708 8166 2697 8204The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:22 PM EDT | Areal Flood Advisory | TBW | Highlands | 113 min |
| Jun 30, 8:27 PM EDT | Special Weather Statement | TBW | Pinellas | 33 min |
| Jun 30, 8:45 PM EDT | Special Weather Statement | TBW | Hillsborough | 45 min |
| Jun 30, 8:58 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 92 min |
| Jun 30, 9:12 PM EDT | Areal Flood Advisory | TBW | Lee | 93 min |
| Jun 30, 9:39 PM EDT | Special Marine Warning | TBW | 21 min | |
| Jun 30, 11:50 PM EDT | Areal Flood Advisory | TBW | Lee | 55 min |
| Jul 1, 12:02 AM EDT | Special Marine Warning | TBW | 28 min | |
| Jul 1, 12:54 AM EDT | Special Weather Statement | TBW | Charlotte | 51 min |
| Jul 1, 1:02 AM EDT | Special Weather Statement | TBW | Citrus | 58 min |
| Jul 1, 1:36 AM EDT | Areal Flood Advisory | TBW | Charlotte, Sarasota | 84 min |
| Jul 1, 2:47 AM EDT | Areal Flood Advisory | TBW | Pinellas | 88 min |
| Jul 1, 4:57 AM EDT | Special Weather Statement | TBW | Lee | 63 min |
| Jul 1, 1:01 PM EDT | Special Weather Statement | TBW | Sarasota | 44 min |
| Jul 1, 1:35 PM EDT | Special Marine Warning | TBW | 40 min | |
| Jul 1, 2:00 PM EDT | Special Weather Statement | TBW | Polk | 45 min |
| Jul 1, 2:49 PM EDT | Flood Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 53 hr |
| Jul 1, 3:39 PM EDT | Special Weather Statement | TBW | Charlotte | 51 min |
| Jul 1, 3:43 PM EDT | Special Marine Warning | TBW | 47 min | |
| Jul 1, 4:07 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 113 min |
| Jul 1, 6:54 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee, Sarasota | 111 min |
| Jul 1, 7:09 PM EDT | Areal Flood Advisory | TBW | Pinellas | 2 hr |
Nearby
Special Weather Statements in Florida, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.